Electron. J. Diff. Equ., Vol. 2015 (2015), No. 145, pp. 1-10.

Existence and uniqueness of local weak solutions for the Emden-Fowler wave equation in one dimension

Meng-Rong Li

In this article we consider the existence and uniqueness of local weak solutions to the Emden-Fowler type wave equation
 t^ 2 u_{tt} -u_{{xx}}=|u|^{p-1}u\quad\text{in }[1,T]\times (a,b)
with initial-boundary value conditions in a finite time interval.

Submitted April 20, 2015. Published June 6, 2015.
Math Subject Classifications: 35L05, 35D30, 35G20, 35G31, 35L70, 35L81.
Key Words: Emden-Fowler wave equation; existence; uniqueness.

Show me the PDF file (223 KB), TEX file, and other files for this article.

Meng-Rong Li
Department of Mathematical Sciences
National Chengchi University
Taipei, Taiwan
email: liwei@math.nccu.edu.tw

Return to the EJDE web page